Alert archive / Kentucky / Flash Flood Warnings in 2022

Flash Flood Warning 76, NWS Jackson, KY

August 10, 2022Floyd County, Pike County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 10, 2022, 5:46 PM EDT for Floyd County, Pike County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2022, 5:46 PM EDT (21:46 UTC)
Expired
Aug 10, 2022, 9:00 PM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Floyd County, KY, Pike County, KY

The radar

The Jackson,KY radar (KJKL), 64 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 6:51 PM EDTFLASH FLOOD2 N Virgie, KYCAR STRANDED AT THE INTERSECTION OF LITTLE ROBINSON CREEK AND ROBINSON CREEK ROADS.
Aug 10, 7:02 PM EDTFLASH FLOOD1 Nw Virgie, KYKENTUCKY STATE POLICE REPORTED CAR STRANDED BY FLASH FLOOD WATER AT THE INTERSECTION OF KY-610 AND INDIAN CREEK RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
238 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

881 
WGUS53 KJKL 102146
FFWJKL
KYC071-195-110100-
/O.NEW.KJKL.FF.W.0076.220810T2146Z-220811T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
546 PM EDT Wed Aug 10 2022

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southeastern Floyd County in southeastern Kentucky...
  Southwestern Pike County in southeastern Kentucky...

* Until 900 PM EDT.

* At 546 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2 inches of rain have 
  fallen. Additional rainfall amounts up to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Speight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3731 8272 3744 8259 3740 8252 3723 8268
      3724 8269 3725 8270 3726 8270 3726 8271
      3726 8272 3727 8273 3728 8272 3728 8271
      3729 8271 3729 8272 3729 8273 3730 8272

FLASH FLOOD...RADAR INDICATED

$$

GEERTSON
2 follow-up statements
625 
WGUS73 KJKL 102330
FFSJKL

Flash Flood Statement
National Weather Service Jackson KY
730 PM EDT Wed Aug 10 2022

KYC071-195-110100-
/O.CON.KJKL.FF.W.0076.000000T0000Z-220811T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Floyd KY-Pike KY-
730 PM EDT Wed Aug 10 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING 
FOR SOUTHEASTERN FLOYD AND SOUTHWESTERN PIKE COUNTIES...

At 730 PM EDT, local law enforcement reported water flowing over 
multiple roads, stranding motorists along Robinson and Indian 
creeks. Up to 3.5 inches of rain have fallen. Additional rainfall 
amounts up to 0.5 inches are possible in the warned area. Flash 
flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Speight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3731 8272 3744 8259 3740 8252 3723 8268
      3724 8269 3725 8270 3726 8270 3726 8271
      3726 8272 3727 8273 3728 8272 3728 8271
      3729 8271 3729 8272 3729 8273 3730 8272

FLASH FLOOD...OBSERVED

$$

GEERTSON
660 
WGUS73 KJKL 110100
FFSJKL

Flash Flood Statement
National Weather Service Jackson KY
900 PM EDT Wed Aug 10 2022

KYC071-195-110110-
/O.EXP.KJKL.FF.W.0076.000000T0000Z-220811T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Floyd KY-Pike KY-
900 PM EDT Wed Aug 10 2022

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN FLOYD AND 
SOUTHWESTERN PIKE COUNTIES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM EDT for portions of 
east central Kentucky, northeast Kentucky, south central Kentucky 
and southeast Kentucky.

LAT...LON 3731 8272 3744 8259 3740 8252 3723 8268
      3724 8269 3725 8270 3726 8270 3726 8271
      3726 8272 3727 8273 3728 8272 3728 8271
      3729 8271 3729 8272 3729 8273 3730 8272

$$

GEERTSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 4:10 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Aug 10, 4:10 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
410 PM EDT Wed Aug 10 2022

.SHORT TERM...(This evening through Thursday night)
Issued at 202 PM EDT WED AUG 10 2022

A weak frontal boundary is diving southeast into the region. The
boundary itself hasn't entered the forecast area but convection has
developed and will continue to increase in coverage through the
afternoon. With the slow storm propagation, saturated atmosphere (PW
values around the 2 inch mark) , moderate CAPE (1,500 - 2,000 J/kg);
the flash flooding risk continues to exist across the area. As of
1730Z, a couple flash flood advisories have been issued and with the
environmental profile, confidence is high that this trend will
continue into the overnight. As the front dives south, showers and
thunderstorms will increase in coverage. Still looking at minimal
chances for severe weather but can't rule out a few storms touching
severe limits as there have been areas this afternoon that saw more
sunshine and instability was able to increase to about 2,000 J/kg.
This region is mostly along the Mountain Parkway. Showers and storms
continue into the overnight hours but by early morning, the front
will slowly be exiting the forecast area with showers and storms
decreasing in coverage from northwest to southeast. With the
saturated soils, light winds and moist atmosphere, dense fog is
expected to develop along and behind the front before burning off
late morning.

As the forecast area remains in the longwave trough pattern, closed
circulation sitting off the Atlantic seaboard in far eastern Canada
is progged to drag a secondary cold front through the area early
Friday morning. This will give a few isolated chances of showers and
storms early Friday morning before high pressure develops for the
end of the forecast period. The secondary front will also provide a
reinforcing shot of cold air advection which is progged to keep
below average temperatures in the short-term as well as the long-
term period.

.LONG TERM...(Friday through Wednesday)
Issued at 410 PM EDT WED AUG 10 2022

A shift towards drier conditions will arrive to start off the
period. An amplified pattern will be in place aloft, with a dome of
5H 596 dam heights sitting across the Four Corners and through the
Central Plains. Troughing will be place across the East Coast, while
a stout 565 dam closed low sits just off the coast of the Pacific
Northwest. A NW flow pattern will keep temperatures at bay through
the upcoming week, while high pressure will traverse through the
Ohio Valley the first half of the weekend. Guidance depicts the
development of an MCS across Central Indiana Sunday, riding the
periphery of the upper ridge southeast through the day, degrading
with time. Given the uncertainty on how this evolves and holds
together, have continued to hold onto slight chance to chance PoPs
(20-30%) until there is a better grasp on this system. Into the new
work week, confidence remains shaky. Eastern Kentucky will remain in
the gradient between troughing to the east/northeast and ridging to
the west. This will keep the area under the influence of passing
complexes, with shower and thunderstorm potential each day -
primarily during the afternoon and evening hours. Toward the end of
the period, operational runs depict a closed low developing across
the Mid Atlantic, bringing additional opportunities for showers and
thunderstorms toward midweek. Ensemble cluster analysis, too, is
struggling with how much impact we will have locally. As such, have
veered close to the blend with slight chance to chance (20-40%) PoPs
each day, gradually diminishing in activity each night with the loss
of heating.

In terms of temperatures throughout the period, below average can be
expected. Highs will generally top out in the upper 70s to low 80s
each day. Lows will be a little more variable, depending on cloud
cloud cover each night, but low to mid 60s can be anticipated Sunday
night and through the end of the period. For Friday and Saturday
night, ridge/valley splits will be likely, as clear nights and calm
winds will be conducive for these splits. Values will range from
the low to mid 50s in valleys and mid to upper 50s atop ridges.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
ISSUED AT 118 PM EDT WED AUG 10 2022

A combination of MVFR and VFR CIGS exist across all terminals.
Sites KLOZ, KSME and KSYM have been MVFR/IFR through the morning
and with KJKL and KSJS, there will be fluctuations as convection
continues to develop across the forecast area. Presently,
convection has mostly avoided the TAF sites but with a frontal
boundary sagging southeast, increasing precipitation coverage is
expected to occur this afternoon and continue into the overnight
hours. Thunderstorms may produce strong and erratic outflow
winds. The front is progged to slowly exit from northwest to
southeast through early Thursday but lingering showers and storms
will exist through the end of the period. Behind the departing
front, dense fog is expected to develop which will likely impact
all terminals before burning off late Thursday morning.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight EDT tonight for KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...VORST
LONG TERM...BB
AVIATION...VORST
Hazardous weather outlook, Aug 10, 3:36 PM EDT, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
336 PM EDT Wed Aug 10 2022

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-111100-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
336 PM EDT Wed Aug 10 2022

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Persistent, slow moving thunderstorms will result in locally
heavy rainfall. This could result isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are possible on Thursday. Thunderstorms are also
possible at times from Sunday through Tuesday, mainly during the
afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any occurrences of flooding
that occur today.

VORST/BB

In the hours before

Special weather statement, Aug 10, 2:46 PM EDT, 3 hours before
Special Weather Statement
National Weather Service JACKSON KY
246 PM EDT Wed Aug 10 2022

KYZ058-059-101915-
Estill KY-Powell KY-
246 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of southwestern Powell
and northwestern Estill Counties through 315 PM EDT...

At 245 PM EDT, Doppler radar was tracking a strong thunderstorm over
Winston, or 7 miles west of Irvine, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Kings Station around 250 PM EDT.
  Rice Station, Fox, Witt and Iron Mound around 255 PM EDT.
  Calloway Crossing, Sandhill, Weedon, Wiseman Crossing Station,
  West Irvine, Hargett, Wisemantown and Station Camp around 300 PM
  EDT.
  Irvine, Ravenna, North Irvine, South Irvine and Kimbrell around
  305 PM EDT.

Other locations in the path of this storm include Hardwick, Willow
Tree, Cow Creek, Doe Creek, Cottage Furnace, Pitts, Vaughns Mill,
Pryse, Texola and Shade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3783 8387 3764 8386 3763 8412 3765 8413
      3767 8409 3768 8410 3770 8409 3774 8410
      3775 8408 3777 8409 3778 8411 3780 8408
      3781 8409
TIME...MOT...LOC 1845Z 261DEG 20KT 3772 8411

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

BB
Special weather statement, Aug 10, 3:29 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service JACKSON KY
329 PM EDT Wed Aug 10 2022

KYZ109-112-102000-
Breathitt KY-Magoffin KY-
329 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of northeastern
Breathitt and southwestern Magoffin Counties through 400 PM EDT...

At 328 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rousseau, or 7 miles east of Jackson, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Guage, Camp Lewis and Lunah around 335 PM EDT.
  Cornelia around 340 PM EDT.
  Lambric, Eugene, Puncheon, Daisydell and Seiltz around 345 PM EDT.

Other locations in the path of this storm include Foraker, Hendricks,
Fritz, Carver Station, Carver, Tiptop, Duco and Evanston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3752 8329 3763 8334 3774 8310 3754 8299
TIME...MOT...LOC 1928Z 246DEG 16KT 3759 8324

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BB
Special weather statement, Aug 10, 4:42 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service JACKSON KY
442 PM EDT Wed Aug 10 2022

KYZ107-110-119-120-102115-
Martin KY-Floyd KY-Pike KY-Johnson KY-
442 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of Martin, southeastern
Johnson, northeastern Floyd and northwestern Pike Counties through
515 PM EDT...

At 441 PM EDT, Doppler radar was tracking a strong thunderstorm over
Endicott, or near Prestonsburg, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  McCombs and Gulnare around 445 PM EDT.
  Pleasant around 450 PM EDT.
  Heenan, Davella, Jarad, Delong, Davisport and Piso around 455 PM
  EDT.
  McClure, Moree, Prince, Threeforks, Preece, Debord and Pevier
  around 500 PM EDT.

Other locations in the path of this storm include Laura, Bradbury,
Heisey, Coalpoint, Pilgrim, Hatfield Station, Lovely, Beauty, Andy,
Rural, Conder, Warfield, Whitepost and Hode.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3765 8229 3761 8269 3774 8277 3790 8244
      3787 8242 3786 8242 3785 8241 3785 8242
      3782 8239 3781 8240
TIME...MOT...LOC 2041Z 245DEG 24KT 3769 8264

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BB
Special weather statement, Aug 10, 4:48 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service JACKSON KY
448 PM EDT Wed Aug 10 2022

KYZ068-069-080-102115-
Jackson KY-Rockcastle KY-Laurel KY-
448 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of northwestern Laurel,
western Jackson and Rockcastle Counties through 515 PM EDT...

At 448 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pine Hill, or near Mount Vernon, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Withers, Donaro and Gauley around 455 PM EDT.
  Jep Hill, Cooksburg, Horse Lick, Lamero and Bummer around 500 PM
  EDT.
  Robinet, Cruise, Johnetta, Goochland, Templer, Mershons,
  Threelinks and Climax around 505 PM EDT.

Other locations in the path of this storm include Dango, Loam,
Ardery, Middlefork, Carico, Parrot, Eberle, Peoples, Shop Branch,
Collingsworth, Eglon, Deese, Dabolt, Sandgap, Cornelius, Bond and
Annville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3736 8445 3753 8412 3728 8395 3720 8435
      3721 8436
TIME...MOT...LOC 2048Z 245DEG 24KT 3732 8428

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

BB
Special weather statement, Aug 10, 5:20 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service JACKSON KY
520 PM EDT Wed Aug 10 2022

KYZ110-118-120-102145-
Floyd KY-Pike KY-Letcher KY-
520 PM EDT Wed Aug 10 2022

...Strong thunderstorms will impact portions of eastern Letcher,
southeastern Floyd and southwestern Pike Counties through 545 PM
EDT...

At 520 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pikeville to near Eolia. Movement was east at
20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Pikeville, Chloe and Shelbiana around 525 PM EDT.
  Garden Village around 530 PM EDT.
  Marrowbone around 540 PM EDT.

Other locations in the path of these storms include Fishtrap Lake and
Belcher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3726 8239 3723 8250 3715 8263 3712 8272
      3705 8272 3703 8275 3701 8279 3701 8283
      3699 8284 3704 8292 3726 8277 3728 8271
      3731 8274 3751 8260 3741 8231
TIME...MOT...LOC 2120Z 284DEG 16KT 3748 8250 3705 8274

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

GEERTSON
Special weather statement, Aug 10, 5:44 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service JACKSON KY
544 PM EDT Wed Aug 10 2022

KYZ118-120-102230-
Pike KY-Letcher KY-
544 PM EDT Wed Aug 10 2022

...Strong thunderstorms will impact portions of northeastern Letcher
and southern Pike Counties through 630 PM EDT...

At 544 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kimper to near Burdine. Movement was
southeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Phelps and Biggs around 555 PM EDT.
  Coleman, Fedscreek and Mouthcard around 600 PM EDT.

Other locations in the path of these storms include Jamboree,
Toonerville, Paw Paw and Argo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3727 8235 3723 8250 3713 8269 3719 8277
      3757 8243 3750 8202
TIME...MOT...LOC 2144Z 301DEG 19KT 3751 8228 3716 8258

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GEERTSON

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 9:16 PM EDTAreal Flood AdvisoryJKLFleming119 min
Aug 10, 1:32 PM EDTAreal Flood AdvisoryJKLEstill, Lee3 hr
Aug 10, 1:36 PM EDTSpecial Weather StatementJKLLaurel24 min
Aug 10, 2:46 PM EDTSpecial Weather StatementJKLEstill29 min
Aug 10, 2:50 PM EDTAreal Flood AdvisoryJKLEstill, Powell3 hr
Aug 10, 3:29 PM EDTSpecial Weather StatementJKLMagoffin31 min
Aug 10, 4:42 PM EDTSpecial Weather StatementJKLMartin33 min
Aug 10, 4:48 PM EDTSpecial Weather StatementJKLRockcastle27 min
Aug 10, 4:55 PM EDTAreal Flood AdvisoryJKLEstill, Jackson, Rockcastle3 hr
Aug 10, 5:06 PM EDTSevere Thunderstorm WarningJKLPike24 min
Aug 10, 5:10 PM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Martin, Pike3 hr
Aug 10, 5:15 PM EDTAreal Flood AdvisoryJKLJackson, Pulaski, Rockcastle3 hr
Aug 10, 5:20 PM EDTFlash Flood WarningJKLJackson, Rockcastle4 hr
Aug 10, 5:20 PM EDTSpecial Weather StatementJKLLetcher25 min
Aug 10, 5:24 PM EDTSevere Thunderstorm WarningJKLPike36 min
Aug 10, 5:29 PM EDTFlash Flood WarningJKLPulaski, Rockcastle3 hr
Aug 10, 5:40 PM EDTAreal Flood AdvisoryJKLFloyd, Pike3 hr
Aug 10, 5:44 PM EDTSpecial Weather StatementJKLPike46 min
Aug 10, 5:49 PM EDTAreal Flood AdvisoryJKLLetcher3 hr
Aug 10, 5:58 PM EDTAreal Flood AdvisoryJKLLetcher, Pike3 hr
Aug 10, 6:03 PM EDTFlash Flood WarningJKLPike3 hr
Aug 10, 6:28 PM EDTAreal Flood AdvisoryJKLPike3 hr
Aug 10, 6:38 PM EDTFlash Flood WarningJKLPike2 hr

Nearby

Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.